Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 106, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The Marcel Riesz theorem on conjugate functions
Frank Forelli.
Trans. Amer. Math. Soc. 106 (1963), 369-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0147827
Extreme eigenvalues of $N$-dimensional convolution operators
Harold Widom.
Trans. Amer. Math. Soc. 106 (1963), 391-414
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0145294
Real functions coming from flows on compact spaces and concepts of almost periodicity
L. Auslander and F. Hahn.
Trans. Amer. Math. Soc. 106 (1963), 415-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0144325
Matrix representations of $d$-simple semigroups
R. J. Warne.
Trans. Amer. Math. Soc. 106 (1963), 427-435
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0143836
Sojourn times and the exact Hausdorff measure of the sample path for planar Brownian motion
Daniel Ray.
Trans. Amer. Math. Soc. 106 (1963), 436-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0145599
Some Hilbert spaces of analytic functions. I
Louis de Branges.
Trans. Amer. Math. Soc. 106 (1963), 445-468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0145335
Limiting distributions for critical multitype branching processes with discrete time
T. W. Mullikin.
Trans. Amer. Math. Soc. 106 (1963), 469-494
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0144386
Boundary theory for recurrent Markov chains
John G. Kemeny and J. Laurie Snell.
Trans. Amer. Math. Soc. 106 (1963), 495-520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0144380
Islands and peninsulas on arbitrary Riemann surfaces
Leo Sario.
Trans. Amer. Math. Soc. 106 (1963), 521-533
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0145067
On certain representations of the measure algebra of a locally compact abelian group
Horst Leptin.
Trans. Amer. Math. Soc. 106 (1963), 534-540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0154949
Errata: “Homogeneous manifolds of zero curvature”
Joseph A. Wolf.
Trans. Amer. Math. Soc. 106 (1963), 540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0171243